RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 30, Issue 5  


Dual problems of multiplication of a vector by a matrix
O. M. Makarov
641
Varieties of centrally metabelian Lie algebras over a field of characteristic zero
S. P. Mishchenko
649
Asymptotic of “the spectral functions” of two non-self-adjoint boundary-value problems
Z. Kadelburg
659
Isomorphism of approximatively finite type $\mathrm{III}_1$ factors with an almost-periodic weight
V. Ya. Golodets
669
Relationship between minimal scales and the $K$-method of interpolation
V. V. Vodop'yanov
679
Criteria for the discreteness of the spectrum of a hypoelliptic operator
M. G. Gimadislamov
685
Invariant subspaces of focusing plus-operators
V. A. Khatskevich
695
Weak topology of spaces of continuous functions
N. V. Velichko
703
Realization of the structure functions
P. Ya. Grushko
713
Metric properties of a certain class of mappings of a segment
A. I. Ognev
723
Christoffel problem in pseudo-Euclidean space $E_{n-1,1}$
P. I. Sovertkov
737
Asymptotic behavior of singular multiple integrals for differentiable functions
B. I. Golubov
749
Logarithmic asymptotic of the Laplace integrals
V. P. Maslov, M. V. Fedoryuk
763
A characterization of the normal distribution
Yu. N. Karpov
769
Description of closed ideals in algebras of continuous vector-valued functions
M. A. Abel'
775
Necessary conditions for the boundedness of an operator with nonnegative quasihomogeneous kernel
N. K. Karapetyants
787
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019